Alert archive / California / Wind Advisories in 2026
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 9, 2026, 11:21 AM PST for San Bernardino County, California. It took effect at Feb 10, 2026, 1:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2026, 11:21 AM PST (19:21 UTC)
- In effect from
- Feb 10, 2026, 1:00 PM PST
- Expired
- Feb 10, 2026, 7:11 PM PST
- In force
- 6 hr
- Issued by
- NWS San Diego, CA
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2752 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
047 WWUS76 KSGX 091921 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1121 AM PST Mon Feb 9 2026 CAZ055-060-100615- /O.NEW.KSGX.WI.Y.0005.260210T2100Z-260211T2100Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Wrightwood, Crestline, Apple Valley, Running Springs, Big Bear Lake, Southern California Logistics Airport, Adelanto, Lake Arrowhead, Big Bear City, Victorville, and Hesperia 1121 AM PST Mon Feb 9 2026 ...WIND ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 PM PST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 45 to 60 mph expected. Strongest winds will be on the desert slopes of the San Bernardino mountains, with gusts up to 60 mph. For the High Desert gusts 45 to 50 mph expected. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...From 1 PM Tuesday to 1 PM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will begin to increase Tuesday afternoon, peaking Wednesday morning, and diminish through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CO
3 follow-up statements
120 WWUS76 KSGX 100507 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 907 PM PST Mon Feb 9 2026 CAZ055-060-101415- /O.CON.KSGX.WI.Y.0005.260210T2100Z-260211T2100Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Big Bear City, Southern California Logistics Airport, Hesperia, Big Bear Lake, Wrightwood, Crestline, Adelanto, Victorville, Apple Valley, Running Springs, and Lake Arrowhead 907 PM PST Mon Feb 9 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO 1 PM PST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts 45 to 60 mph expected. Strongest winds will be on the desert slopes of the San Bernardino mountains. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...From 1 PM Tuesday to 1 PM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will begin to increase Tuesday afternoon, peaking Wednesday morning, and diminish through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SS
375 WWUS76 KSGX 102144 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 144 PM PST Tue Feb 10 2026 CAZ055-060-110615- /O.CON.KSGX.WI.Y.0005.000000T0000Z-260211T2100Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Lake Arrowhead, Victorville, Big Bear City, Apple Valley, Wrightwood, Big Bear Lake, Crestline, Adelanto, Running Springs, Southern California Logistics Airport, and Hesperia 144 PM PST Tue Feb 10 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts of 45 to 60 mph along and below the desert slopes of the mountains expected. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...Until 1 PM PST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Winds will peak early Wednesday morning and diminish through Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CO
278 WWUS76 KSGX 110311 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 711 PM PST Tue Feb 10 2026 CAZ055-060-111415- /O.UPG.KSGX.WI.Y.0005.000000T0000Z-260211T2100Z/ /O.NEW.KSGX.HW.W.0002.260211T0311Z-260211T2100Z/ San Bernardino County Mountains-Apple and Lucerne Valleys- Including the cities of Crestline, Big Bear City, Lake Arrowhead, Running Springs, Adelanto, Southern California Logistics Airport, Big Bear Lake, Hesperia, Apple Valley, Wrightwood, and Victorville 711 PM PST Tue Feb 10 2026 ...HIGH WIND WARNING IN EFFECT UNTIL 1 PM PST WEDNESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Apple and Lucerne Valleys and San Bernardino County Mountains. * WHEN...Until 1 PM PST Wednesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ PS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 9, 4:07 AM PST, 7 hours 14 minutes earlier.
Area forecast discussion, Feb 9, 4:07 AM PST, 7 hours 14 minutes before
Area Forecast Discussion National Weather Service San Diego CA 407 AM PST Mon Feb 9 2026 .SYNOPSIS... A low pressure system moving to near the coast will bring precipitation for late Tuesday night and Wednesday, stronger and gusty south to southwest winds for the mountains and deserts for Tuesday night into Wednesday night with high temperatures falling below average on Wednesday. Warmer and drier for Friday and Saturday, then more widespread and heavier precipitation could spread into the area by early next week. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... .SHORT TERM (Today through Wednesday)... High pressure aloft will warm high temperatures today for the mountains a few degrees while a return of onshore flow cools high temperatures for the coast into the western valleys a few degrees. Onshore flow will strengthen for Tuesday into Wednesday as a low pressure system moving toward the California coast moves to near the coast for Tuesday night and Wednesday. South to southwest winds will strengthen for the mountains and deserts beginning on Tuesday. The strongest winds are expected along the desert slopes of the San Bernardino County mountains into the adjacent deserts for late Tuesday night through Wednesday morning with gusts to 55 to 65 mph on the lower desert slopes of those mountains. More significant cooling of high temperatures is expected for Tuesday and for Wednesday. High temperatures will remain above average on Tuesday with high temperatures as much as 5 degrees below average for the valleys and coastal slopes of the mountains on Wednesday. High temperatures on Wednesday will be mostly in the lower to mid 60s for the coast and valleys and in the lower to mid 70s for the lower deserts. Chances for precipitation will increase for late Tuesday night through Wednesday with the most likely time for precipitation during the day on Wednesday. For Orange and southwestern San Bernardino Counties, rainfall could range from one-third to one- half inch near the coast to one-half to locally one inch on the coastal slopes of the San Bernardino County mountains. Amounts will decrease from north to south with as little as one-tenth to one- quarter inch for southern San Diego County. The snow level will rise to around 7000 feet Wednesday morning, then fall to around 5500 feet for late Wednesday night. && .LONG TERM (Thursday through Sunday)... Some scattered showers could linger into Thursday, mainly near the mountains, with drier weather for Friday and Saturday with daily chances for measurable precipitation for the mountains around 30 percent on Thursday and 15 percent on Friday and on Saturday. More widespread and heavier precipitation could develop by early next week and continue into the middle of next week. For Lytle Creek in the eastern San Gabriel Mountains, the chance for 3 inches or more of rainfall increases to 30 percent for next Sunday through Monday, and 45 percent for next Tuesday through Wednesday. && .AVIATION... 091030Z....Mostly clear and VFR conditions today into tonight. Increasing chance of low clouds to impact coastal airports after 06Z tonight into Tuesday. && .MARINE... No hazardous marine conditions are expected today through Friday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...17 AVIATION/MARINE...MM
Nearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.